MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® PEDIATRIC ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® PEDIATRIC ALL-SILICONE FOLEY CATHETER
Model Number 175808
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was a foley issue reported at (b)(6) on (b)(6) 2019 by their 8d childrens floor.The 8 fr.Foley with lot # ngcz2377.The rn was met with resistance while inserting water into the balloon.Upon removal a pinhole was found in the balloon.There was no patient harm reported.Per follow up with the sales rep on 6feb2020, he confirmed that when he followed up in person he was made aware of this event on 24jan2020.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential failure mode could be ¿notch not completely perforated¿.A potential root cause for this failure could be "inadequate pressure for punching machine".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "visually inspect the product for any imperfections or surface deterioration prior to use." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that there was a foley issue reported at (b)(6) on 08dec2019 by their 8d childrens floor.The 8 fr.Foley with lot # ngcz2377.The rn was met with resistance while inserting water into the balloon.Upon removal a pinhole was found in the balloon.There was no patient harm reported.Per follow up with the sales rep on 6feb2020, he confirmed that when he followed up in person he was made aware of this event on 24jan2020.

Brand Name
BARDEX® PEDIATRIC ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9714146
Report Number1018233-2020-01070
Device Sequence Number3069544
Product Code EZL
UDI-Device Identifier00801741034275
UDI-Public(01)00801741034275
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K984084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number175808
Device Catalogue Number175808
Device Lot NumberNGCZ2377
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2020
Supplement Date Received by Manufacturer03/29/2020
Initial Report FDA Received Date02/14/2020
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1